Anosov automorphisms on certain classes of nilmanifolds

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We give a necessary and sufficient condition for k-step nilmanifolds associated with graphs (k ≥ 3) to admit Anosov automorphisms. We also prove the nonexistence of Anosov automorphisms on certain classes of 2-step and 3-step nilmanifolds.

Original languageEnglish
Pages (from-to)161-170
Number of pages10
JournalGlasgow Mathematical Journal
Volume48
Issue number1
DOIs
StatePublished - Feb 2006

Fingerprint

Dive into the research topics of 'Anosov automorphisms on certain classes of nilmanifolds'. Together they form a unique fingerprint.

Cite this